# SDR SIMA20180312005

- Difficulty date: March 12, 2018
- Submitted: March 13, 2018
- Operation: Air carrier
- Aircraft: N816AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145552
- Aircraft time: 30,747 hours, 25,937 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Part number: 14534370630
- Condition: Torn
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT UPPER ELEVATOR SKIN TORN AT YH-1310.  ACCOMPLISHED A REPAIR IAW SRM 55-20-01, AND ETN-EM-55-022R1.
